Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 2173914, 6 pages
http://dx.doi.org/10.1155/2016/2173914
Research Article

An Inexact Update Method with Double Parameters for Nonnegative Matrix Factorization

1School of Mathematics and Computing Science, Guilin University of Electronic Technology, Guilin 541004, China
2Guangxi Key Laboratory of Automatic Detecting Technology and Instruments, Guilin University of Electronic Technology, Guilin, Guangxi 541004, China
3Guangxi Colleges and Universities Key Laboratory of Data Analysis and Computation, Guilin University of Electronic Technology, Guilin, Guangxi 541004, China
4Guangxi Key Laboratory of Cryptography and Information Security, Guilin University of Electronic Technology, Guilin, Guangxi 541004, China
5School of Mathematics and Information, Beifang University of Nationalities, Yinchuan 710021, China

Received 14 July 2016; Revised 15 October 2016; Accepted 16 October 2016

Academic Editor: Elisa Francomano

Copyright © 2016 Xiangli Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiangli Li, Wen Zhang, Xiaoliang Dong, and Juanjuan Shi, “An Inexact Update Method with Double Parameters for Nonnegative Matrix Factorization,” Mathematical Problems in Engineering, vol. 2016, Article ID 2173914, 6 pages, 2016. https://doi.org/10.1155/2016/2173914.